# SDR SWAA982500

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LOOSE WIRES IN THE EMERGENCY EXIT LIGHTS AT ROW 8 F/O SIDE ONE WHITE LIGHT WON'T ILLUMINATE.  REPAIRED WIRING AT ROW 8 F/O SIDE PER BOEING MM.
